Per citar aquest document: http://ddd.uab.cat/record/145308
Scopus: 1 cites, Web of Science: 1 cites,
Limit cycles for 3-monomial differential equations
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Li, Chengzhi (Peking University. School of Mathematical Sciences and LMAM)
Torregrosa Arús, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2015
Resum: We study planar polynomial differential equations that in complex coordinates write as z'= Az Bz^k^l Cz^m^n. We prove that for each p N there are differential equations of this type having at least p limit cycles. Moreover, for the particular case z'=Az B Cz^m^n, which has homogeneous nonlinearities, we show examples with several limit cycles and give a condition that ensures uniqueness and hyperbolicity of the limit cycle.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Publicat a: Journal of Mathematical Analysis and Applications, Vol. 428 (2015) , p. 735-749, ISSN 0022-247X

DOI: 10.1016/j.jmaa.2015.03.039


15 p, 374.7 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-01-24



   Favorit i Compartir